# SDR 9614573228

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE LEFT AND RIGHT AFT DOORS EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
